# SDR CA110725009

- Difficulty date: July 20, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bombdr BD7001A10
- Aircraft time: 1 hours
- Engine: Rroyce BR700710A220
- System (JASC): 2450 · AC Power Distribution System
- Part: Contactor
- Part number: 59117381
- Condition: Burned
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: O

## Discrepancy

THE CREWS WERE ON GROUND JUST BEFORE DEPARTURE.  THEY MOVED THE HYD PUMP 3A SWITCH TO ON TO PRESSURIZE SYS 3 TO USE PARKING BRAKE.  WHEN THEY MOVED THE 3A SWITCH TO ON, THE CB FOR ASSOCIATED PUMP TRIPPED ON EMS CDU AND CAS MESSAGE HYD PUMP 3A FAILED APPEARED.  SOME SECONDS AGO, THEY RESET THE CB AND IT TRIPPED AGAIN.  SO THEY LEAVED THE CB TRIPPED AND THEY DEPARTED WITH PUMP 3A INOPERATIVE.  HYD PUMP 3A WAS REPLACED WITH NO SUCCESS.  HYD PUMP 3A FAILED CAS MESSAGE STILL POSTED ON THE EICAS.  AFTER FURTHER TROUBLESHOOTING PERFORMED, THEY FOUND CONTACTOR K24 IN THE ACPC WITH SIGNS OF SHORT CIRCUIT. ACPC SHOWED ALSO SIGNS OF SHORT CIRCUIT.  THE ACPC HAVE BEEN REPLACED AND WILL BE SENT TO MFG.
